MathSciNet Relay Station
MathSciNet bibliographic data
MR2752940 14F05 (14F17)
Pareschi, Giuseppe; Popa, Mihnea GV-sheaves, Fourier-Mukai transform, and generic vanishing. Amer. J. Math. 133 (2011), no. 1, 235–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement